Ask The Doctor > Questions & Answers > My wife had taken minoprostol 3 weeks before she start

My wife had taken minoprostol 3 weeks before she start

Patient: My wife had taken minoprostol 3 weeks before she start having vomitting, dizziness, headache,shes not feeling hungry anymore,,she dont eat much so please suggest me some medicine for her health doctor

 

 

Symptoms: Abdominal or stomach pain (mild)
bleeding from the vagina
constipation
cramps in the lower abdomen or stomach area
diarrhea
gas
headache
heartburn, indigestion, or acid stomach
nausea or vomiting

 

 

Doctor: Thank you for writing to us.These are normal side effects when you are taking Misoprostol. The Misoprostol are prost aglandins which will cause a reaction to all of the body. These can be reactions like stomach pain, increased motility. And such problems.Talk to your Doctor for help as the medications you need are prescription based.Hope this helps you. All the best.

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment